# SDR AALA202312052371

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 20 AND 21 WHITE EMERGENCY EXIT LIGHTS ON CENTER AISLE SEATS INOPERATIVE. MAINTENANCE RESEATED CANNON PLUG IAW AMM 20-27-00 AND 33-51-19.
